Submaximality on Bigeneralized Topological Spaces


  • Yasser Farhat
  • Muthumari Krishnan A.K.D.Dharma Raja Women's College, Rajapalayam
  • Vadakasi Subramanian
  • M. R. Ahmadi Zand



bigeneralized topological spaces, $(s, v)$-bigeneralized submaximal space, (s, v)*-bigeneralized submaximal space, $(s, v)$-open, (s, v)-dense


In this article, in a bigeneralized topological space, we introduce a new space namely, (s, v)-bigeneralized submaximal space, and analyze its nature. Also, the characterization theorem for a (s, v)-bigeneralized submaximal space, image and preimage of (s, v) bigeneralized submaximal is a (s, v)-bigeneralized submaximal space under (µ, η)-open, (µ, η)-continuous map, respectively are proved. Further, the relationship between hyperconnected space and submaximal space in a pairwise bigeneralized submaximal space is given.


How to Cite

Farhat, Y. ., Krishnan, M., Subramanian, V., & M. R. Ahmadi Zand. (2023). Submaximality on Bigeneralized Topological Spaces. European Journal of Pure and Applied Mathematics, 16(1), 386–403.

Most read articles by the same author(s)